Tag Archives: steroids

Hemp, miracle skin product!

Just a quick update post, and two products I have been loving!!

So I haven’t been this happy in a long time, I’ve had great news, last week I had a joint appointment with my Dermatologist & Rheumatologist and I can finally say in 5 months time I will be officially off of steroids! HELL YEAH!!!! You have no idea how excited I am about this, it’s been a long time coming, plus that means I can get my pre-steroid body back, having had my weight fluctuate like crazy over the past few months (from jumping up & down doses), oh it’s going to be so good, however I am certainly not looking forward to the withdrawal symptoms, but never mind.

My dermatologist thinks that also in this time my skin will completely clear up, which will be a god send as it has been something that has been causing me lots of problems, now don’t get me wrong it has already cleared up tremendously and what remains most now is scarring, but that should be gone soon, I’ve been using two different hemp products and I would recommend these as they are amazing!

hemp-soap-on-a-rope-1-640x640

 Hemp Soap On A Rope £6.50

 

amir_hemp_seed_moisturizer_600__00314.1438980106.400.380

Amir Hemp Seed Oil Moisturizer, I bought this in TKMAXX for around £7 but you can order it from Amazon US for around $40 which I will be doing when mine runs out because it is that good! 

Those two products are so worth the money, highly recommend 5*

So that’s it just a quick update post, what skin products would you recommend?

Tapering steroids

As if being on steroids (Prednisolone) was bad enough, tapering off of them is being a bitch! Oh my god, it’s a pain in the ass, moon face is in full swing… did I have it when I was on a higher dose? Nope not at all, reduced my amount and BAMN! Hello plate face! Since reducing as well I’ve gained weight! Like wtf! I liked being the size I was, I was actually happy with it for once, but not anymore, which means I’m probably going to push my body to the limit to loose the weight and will probably come out of remission *Insert eye roll*

Honest to god, you can not win whilst you’re taking steroids, since reducing, the aches and pains have started again and I feel exhausted all the time, even the easiest tasks seem impossible! The problem is though with the new year just a few days away my mind is full of optimism and is rearing to jump into the new year head first, but will my body be able to keep up?

16a06001c8578dd60bc55b67fe0ad7a4

That’s another thing, the mood swings, fuck me its horrendous, one minute I’m fine, next I want to either bite someone’s head off, or I’m crying into a tub of ice cream, it’s like being a teenager again, like when all your hormones where trying to balance themselves out, OR I won’t have mood swings and I’ll just be stuck in a rut of being a cold hearted bitch that gives zero fucks to anything or anyone.

Now I may seem all doom and gloom, it might have something to do with the fact that I was at a family party last night,  got very drunk (not recommended either whilst on medication Giant fucking slap on the wrist to me) went to sleep at 4am was up at 7am, so I’m knackered and I also have the beginning of a cold, which I feel may turn into tonsillitis or even worse the flu, which as you know if you have an autoimmune disease, normally you’ll end up in hospital for those two things, joy of joys. So yes as you can imagine, I’m one cheery fucker today!

But surely I’m not the only one whose experienced worse symptoms after starting the tapering process of steroids, right?

If you have I would love to know because right now I feel as though I’m loosing my bloody mind!